Alert archive / Mississippi / Tornado Warnings in 2023
Tornado Warning 14, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jan 12, 2023, 9:54 AM CST for Kemper County, Lauderdale County, Mississippi. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2023, 9:54 AM CST (15:54 UTC)
- Expired
- Jan 12, 2023, 10:15 AM CST
- In force
- 21 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Kemper County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 146 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 12, 6:59 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1054 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 8.1
The text
As transmitted.
641
WFUS54 KJAN 121554
TORJAN
MSC069-075-121615-
/O.NEW.KJAN.TO.W.0014.230112T1554Z-230112T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
954 AM CST Thu Jan 12 2023
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Kemper County in east central Mississippi...
Northeastern Lauderdale County in east central Mississippi...
* Until 1015 AM CST.
* At 954 AM CST, a severe thunderstorm capable of producing a tornado
was located over Lauderdale, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Kemper and northeastern Lauderdale Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3239 8841 3237 8856 3256 8857 3267 8838
3264 8838
TIME...MOT...LOC 1554Z 251DEG 53KT 3250 8847
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
EC2 follow-up statements
075
WWUS54 KJAN 121558
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
958 AM CST Thu Jan 12 2023
MSC069-075-121615-
/O.CON.KJAN.TO.W.0014.000000T0000Z-230112T1615Z/
Kemper MS-Lauderdale MS-
958 AM CST Thu Jan 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CST FOR
SOUTHEASTERN KEMPER AND NORTHEASTERN LAUDERDALE COUNTIES...
At 958 AM CST, a severe thunderstorm capable of producing a tornado
was located near Cuba, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lauderdale, Toomsuba, Tamola and Kewanee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3239 8841 3237 8856 3256 8857 3267 8838
3264 8838
TIME...MOT...LOC 1558Z 251DEG 53KT 3252 8840
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
EC488
WWUS54 KJAN 121607
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1007 AM CST Thu Jan 12 2023
MSC069-075-121616-
/O.EXP.KJAN.TO.W.0014.000000T0000Z-230112T1615Z/
Kemper MS-Lauderdale MS-
1007 AM CST Thu Jan 12 2023
...THE TORNADO WARNING FOR SOUTHEASTERN KEMPER AND NORTHEASTERN
LAUDERDALE COUNTIES WILL EXPIRE AT 1015 AM CST...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 100 PM CST for east central
Mississippi.
LAT...LON 3239 8841 3237 8856 3256 8857 3267 8838
3264 8838
TIME...MOT...LOC 1606Z 251DEG 53KT 3255 8828
$$
ECWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 12, 6:07 AM CST, 3 hours 47 minutes earlier.
Area forecast discussion, Jan 12, 6:07 AM CST, 3 hours 47 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 607 AM CST Thu Jan 12 2023 ...New AVIATION... .DISCUSSION... Issued at 315 AM CST Thu Jan 12 2023 Today and Tonight: The main concern today will be the potential for some isolated strong to severe thunderstorms this morning into the early afternoon hours as a cold front pushes east across the forecast area. A low pressure system spinning over eastern OK early this morning will translate east along the Interstate 40 corridor through the day. Current observations indicate the cold front is entering the ArkLaTex region, while warm sector observations ahead of this front show temps and dew points generally in the mid- to upper-60s. This is a bit better than anticipated by earlier guidance, and current mesoanlysis has an area of 1500 J/kg of MLCAPE spreading northeast into central LA and MS ahead of the cold front this morning. 700- 500mb lapse rates are also decent - about 7-7.5 deg/km over our forecast area. The nose of a 55kt low-level jet will shift from north-central MS into northern AL/central TN by mid-morning, but 850mb winds of 40-50kts will remain across the eastern 2/3rds of our area through around Noon until the front clears eastern MS. The upper-level jet being directly overhead, deep-layer shear of 40-60 kts and low-level wind shear of 30-40 kts will support organized convection as the front moves into our area. In the immediate short term, a cluster of storms has developed in the area of best instability over west-central LA and should move northeast into our CWA over the next few hours. Additional storm development is possible, but limited deep moisture may limit overall coverage of storms until peak daytime heating as the storm reaches eastern MS and then into AL. Therefore a Marginal risk for severe thunderstorms is maintained across most of the forecast area this morning, with a Slight Risk being added to far eastern MS where increasing coverage and afternoon instability could result in a few more potentially severe storms before the front clears our area. In addition to possible severe storms today, the strong low-level winds and tightening pressure/height gradients will keep winds breezy and gusty as the front moves through. Gusts at times could reach 30-40 mph ahead of the cold front, while sustained wind speeds around 15 to 20 mph are expected through much of the day even in the wake of the frontal passage. Temperatures tonight will fall into the mid 30s as colder air pushes into the region. /NF/ Friday through next week... Behind the departing cold front, remnant cyclonic curvature on the backside of the ejecting upper low will likely be sufficient to maintain broken to overcast skies north and east of near the Jackson metro. This will likely keep temperatures quite cool with most in the 40s F all day with a chilly north breeze. With cloud cover and wind diminishing overnight and high pressure becoming dominant, temperatures will into the mid and upper 20s F Friday night. Full sun on Saturday and weakening cold air advection as the upper trough moves east will allow for a nice rebound in temperatures by afternoon with lower to mid 50s F for most across the area. Aloft, the pattern remains active with high amplitude ridging moving quickly west to east across the area. This narrow ridge axis will allow for a pleasant Sunday but an upstream trough deepening over the western CONUS will be aiding in surface cyclogenesis and subsequently enhanced southerly boundary layer flow west of the surface high that will be rapidly moving northeastward and away. Initially noticeable by marked increases in humidity and temperatures Sunday, by Monday rain chances return as the next cold front and attendant upper trough moves our way. Substantial model spread creeps in as this front begins to impact the ArkLaMiss and most guidance suggests the front may struggle to clear the area, instead stalling as deep layer flow becomes parallel to the boundary with the upper trough lifting and ejecting. Another upper level disturbance is likely to follow closely behind and the interaction of these two troughs increases uncertainty further. Given the modest model agreement between the GFS/Euro this morning, there is at least a modicum of confidence that a second wave of showers and thunderstorms, with some potential for some stronger storms, is likely towards the middle of next week (most likely Wednesday into Thursday). Almost a full week remains before this possible event and thus details will be more ironed out as we get nearer. /86/ && .AVIATION... (12Z TAFS) Issued at 601 AM CST Thu Jan 12 2023 An area of showers and thunderstorms has developed ahead of a cold front moving into the forecast area to start the TAF period. This front and its SHRA and TSRA activity should continue to move west to east across the forecast area - clearing eastern Mississippi TAF sites by around 18Z-20Z today. Scattered to broken MVFR deck and gusty southerly winds ahead of the front will give way to westerly winds and VFR conditions after frontal passage. Additional low stratus deck with MVFR ceilings is expected later in the period with the arrival of northwest winds. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 70 36 45 27 / 70 0 0 0 Meridian 73 38 45 27 / 90 0 0 0 Vicksburg 67 36 49 28 / 50 0 0 0 Hattiesburg 75 39 50 29 / 90 0 0 0 Natchez 68 36 50 29 / 60 0 0 0 Greenville 64 35 46 28 / 10 0 0 0 Greenwood 69 36 42 26 / 40 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF/LP
Hazardous weather outlook, Jan 12, 3:29 AM CST, 6 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 329 AM CST Thu Jan 12 2023 ARZ074-075-LAZ007-008-015-MSZ018-019-034-130930- Ashley-Chicot-Morehouse-West Carroll-Richland-Bolivar-Sunflower- Washington- 329 AM CST Thu Jan 12 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ009-016-023>026-MSZ025>030-032-033-035>038-040>045-047>051- 053>057-059>066-072>074-130930- East Carroll-Madison LA-Franklin LA-Catahoula-Tensas-Concordia- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha- Humphreys-Holmes-Attala-Winston-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Warren-Hinds-Rankin-Scott-Newton- Claiborne-Copiah-Simpson-Smith-Jasper-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 329 AM CST Thu Jan 12 2023 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated severe thunderstorms are possible through early this afternoon. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ031-039-046-052-058-130930- Lowndes-Noxubee-Kemper-Lauderdale-Clarke- 329 AM CST Thu Jan 12 2023 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today Severe thunderstorms are possible through early this afternoon. Some thunderstorms could produce damaging winds to 60 mph, hail at least to the size of quarters, and tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jan 12, 8:27 AM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
827 AM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM TSTM WND DMG 2 WSW RENFROE 32.85N 89.48W
01/12/2023 LEAKE MS EMERGENCY MNGR
TREES DOWN ON ROBINSON ROAD.
&&
SSLocal storm report, Jan 12, 8:28 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
828 AM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM TSTM WND DMG 2 E FREENY 32.70N 89.45W
01/12/2023 LEAKE MS EMERGENCY MNGR
TREES DOWN ON HIGHWAY 488 NEAR STANDING
PINE.
&&
SSSpecial weather statement, Jan 12, 9:22 AM CST, 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
922 AM CST Thu Jan 12 2023
MSZ066-121545-
Jones MS-
922 AM CST Thu Jan 12 2023
...A strong thunderstorm will impact portions of northern Jones
County through 945 AM CST...
At 921 AM CST, Doppler radar was tracking a strong thunderstorm near
Hebron, or 8 miles northwest of Ellisville, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Laurel around 930 AM CST.
Sandersville and Mill Creek around 945 AM CST.
Other locations impacted by this storm include Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
A Tornado Watch remains in effect until 100 PM CST for southeastern
and east central Mississippi.
&&
LAT...LON 3160 8940 3170 8939 3181 8923 3182 8894
3167 8894
TIME...MOT...LOC 1521Z 251DEG 43KT 3165 8933
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, Jan 12, 9:30 AM CST, 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
930 AM CST Thu Jan 12 2023
MSZ057-121600-
Jasper MS-
930 AM CST Thu Jan 12 2023
...A strong thunderstorm will impact portions of central Jasper
County through 1000 AM CST...
At 930 AM CST, Doppler radar was tracking a strong thunderstorm over
Bay Springs, or 8 miles north of Stringer, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Paulding around 945 AM CST.
Orange around 1000 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
A Tornado Watch remains in effect until 100 PM CST for east central
Mississippi.
&&
LAT...LON 3193 8932 3202 8932 3217 8892 3197 8891
TIME...MOT...LOC 1530Z 249DEG 38KT 3198 8924
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCLocal storm report, Jan 12, 9:42 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
942 AM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM TSTM WND DMG 1 WNW BASSFIELD 31.50N 89.75W
01/12/2023 JEFFERSON DAVIS MS EMERGENCY MNGR
TREES DOWN ALONG HWY 35, NORTH OF BASSFIELD.
&&
AJSpecial weather statement, Jan 12, 9:52 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
952 AM CST Thu Jan 12 2023
MSZ052-057-058-121630-
Lauderdale MS-Clarke MS-Jasper MS-
952 AM CST Thu Jan 12 2023
...A strong thunderstorm will impact portions of east central Jasper,
northern Clarke and southeastern Lauderdale Counties through 1030 AM
CST...
At 952 AM CST, Doppler radar was tracking a strong thunderstorm over
Orange, or 11 miles west of Quitman, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Quitman and Stonewall around 1005 AM CST.
Sable around 1010 AM CST.
Middleton and Sykes around 1015 AM CST.
Snell around 1025 AM CST.
Other locations impacted by this storm include Pachuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
A Tornado Watch remains in effect until 100 PM CST for east central
Mississippi.
&&
LAT...LON 3202 8846 3202 8903 3215 8897 3223 8875
3227 8843
TIME...MOT...LOC 1552Z 254DEG 42KT 3206 8892
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 5:11 AM CST | Special Weather Statement | JAN | Issaquena, Warren | 49 min |
| Jan 12, 5:50 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Madison, Warren, Yazoo | 55 min |
| Jan 12, 6:25 AM CST | Special Weather Statement | JAN | Montgomery | 35 min |
| Jan 12, 6:40 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 65 min |
| Jan 12, 6:42 AM CST | Special Weather Statement | JAN | Hinds | 33 min |
| Jan 12, 7:10 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 65 min |
| Jan 12, 7:19 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Leake, Neshoba, Winston | 56 min |
| Jan 12, 7:26 AM CST | Special Weather Statement | JAN | Hinds | 49 min |
| Jan 12, 7:30 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Leake, Neshoba, Newton, Scott | 45 min |
| Jan 12, 7:41 AM CST | Special Weather Statement | JAN | Lincoln | 34 min |
| Jan 12, 7:56 AM CST | Special Weather Statement | JAN | Lincoln | 34 min |
| Jan 12, 7:58 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 47 min |
| Jan 12, 7:59 AM CST | Special Weather Statement | JAN | Winston | 46 min |
| Jan 12, 8:06 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 39 min |
| Jan 12, 8:15 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 45 min |
| Jan 12, 8:19 AM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 43 min |
| Jan 12, 8:21 AM CST | Special Weather Statement | JAN | Newton | 24 min |
| Jan 12, 8:34 AM CST | Severe Thunderstorm Warning | JAN | Simpson, Smith | 41 min |
| Jan 12, 8:38 AM CST | Tornado Warning | JAN | Kemper, Noxubee | 46 min |
| Jan 12, 8:43 AM CST | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 42 min |
| Jan 12, 8:53 AM CST | Tornado Warning | JAN | Covington, Jones | 16 min |
| Jan 12, 9:21 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 39 min |
| Jan 12, 9:22 AM CST | Special Weather Statement | JAN | Jones | 23 min |
| Jan 12, 9:30 AM CST | Special Weather Statement | JAN | Jasper | 30 min |
| Jan 12, 9:52 AM CST | Special Weather Statement | JAN | Clarke | 38 min |
| Jan 12, 10:12 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 33 min |
| Jan 12, 10:18 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 27 min |
| Jan 12, 10:22 AM CST | Special Weather Statement | JAN | Covington, Jasper, Jefferson Davis | 53 min |
| Jan 12, 10:49 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones | 41 min |
| Jan 12, 11:16 AM CST | Flash Flood Warning | JAN | Clarke, Jasper, Jones | 47 min |
| Jan 12, 11:18 AM CST | Special Weather Statement | JAN | Jones | 27 min |
| Jan 12, 11:33 AM CST | Special Weather Statement | JAN | Forrest | 42 min |
| Jan 12, 12:09 PM CST | Special Weather Statement | JAN | Forrest | 36 min |
Nearby
Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.